Perrigo Cold & Flu Sachets

Perrigo Cold & Flu Sachets

€5.10
VAT included

10 Sachets - Relief from both cold and flu symptoms, including sinus pain, congestion and head colds.

 

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine 10 mg. For the short-term relief of symptoms of colds, flu and chesty coughs. Do not take with any other paracetamol-containing products or with other flu, cold or decongestant products. Always read the leaflet.

Perrigo Cold & Flu Powder for Oral Solution Paracetamol 500 mg is used for the short-term relief of the symptoms of colds and ­flu, including aches and pains, headache, sore throat, nasal congestion, chills, feverishness (high temperature) and provides relief from chesty coughs.

5012616265402
No reviews
Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.